After I had my son I was on lo estrogen 24 for 4 months. Right around the 3rd month I started devoloping depression and didn't realize it and didn't quit taking it til 4 1/2 months. I was crying all the time and started to hate my life and yada yada. I had some other pretty severe side effects that the dr said the bc wouldn't have caused however as soon as I quit taking it those effects stopped immediately and I has having them about every other day to every two-three days.
Well I am now on the mini pill and am starting to feel depressed again and slight anxiety. And I realized today that this is my 3rd month on it. About the same time it hit last time. I don't want to quit taking my bc though. I don't want another baby right now and I can't do the IUD because I don't like the thought of it and we don't have that kind of money to spend on it.
Anyone else experience anything like this?
Answer by elizabiza at 10:04 AM on Sep. 10, 2010
Answer by sjjeaster at 12:32 PM on Sep. 10, 2010